U.S. doctors online nowAsk doctors free
A 37-year-old member asked:

can you lose your hair if you get rituximab?

1 doctor answer1 doctor weighed in
Dr. Herbert Duvivier
Hematology and Oncology 33 years experience
No: Unless the drug is part of a chemotherapy regimen. The use of Rituximab alone does not cause hair loss.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Similar questions

A 41-year-old member asked:

Will you lose your hair if you get rituximab injection?

1 doctor answer3 doctors weighed in
Dr. Christian Schultheis
Hematology and Oncology 24 years experience
Uncommon: It is uncommon to lose hair with Rituximab therapy. It can affect the immune system so theoretically, it can indirectly cause hair loss. However, I have never seen hair loss from Rituximab infusions. So my final answer would be unlikely.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Oct 3, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.